# SDR AALA200803126

- Difficulty date: December 16, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
